I am a mid 30s female and have excess vaginal wetness during intercourse. I was on Depo Provera for about 10 years and then switched to birth control bills. During this time, I never had a problem with excess vaginal wetness and enjoyed a high sex drive and satisfying sex life. I recently went off all birth control, planning to get pregnant. Now, I have been experiencing excess vaginal wetness and it negatively effects my sex life with my husband. Of course, I can't find a lot of information about the topic or any medications/solutions to address the issue. Help would be appreciated.
Is it before intercourse as well or just during? I bet your body is in a little shock and dealing with going totally off birth control in it's own way. Especially since you've been on it for such a long time. This may sound weird but you could try wiping yourself down before you guys have sex? Have you talked to your doctor? I swear, our bodies do weird stuff sometimes and we never know why.
I have the same problem too . My husband likes it sometime, but it also causes him to *** too fast and he gets upset. I always get wet before and even after we're done. I also can have up to 6 Orgee in 30 min. I think its a good and bad thing
I have had this problem for the past three years. Its ruining my marriage. He has got to the point he doesn't want to have sex with me. I have a high sex drive and this makes me feel like my body is failing me. I have went to the doctors twice with no solution. I have noticed that if we have a lot of 4play then its better. They tested me for infections and did a pap which both were good. I have no idea what to do. I know that it shouldn't make that huge of a difference but when you feel less of a woman because of this,it effects my marriage. He has told me that this is the reason for not having sex with me. He rather use his toys or get a ** instead. Grrrrr... Please if any1 can help me, email me ***@****
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.